BibTeX record: journals/aaecc/SevillaS07

download as .bib file

@article{DBLP:journals/aaecc/SevillaS07,
  author    = {David Sevilla and
               Tanush Shaska},
  title     = {Hyperelliptic curves with reduced automorphism group \emph{A}\({}_{\mbox{5}}\)},
  journal   = {Appl. Algebra Eng. Commun. Comput.},
  volume    = {18},
  number    = {1-2},
  pages     = {3--20},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s00200-006-0030-9},
  doi       = {10.1007/s00200-006-0030-9},
  timestamp = {Wed, 07 Feb 2007 11:14:34 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/aaecc/SevillaS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}